Loading Events

« All Events

  • This event has passed.

TPP 2024 Defense Summit

March 27 @ 8:00 am - 4:45 pm

TPP 2024 DEFENSE SUMMIT
MARCH 27, 2024
8AM – 4:45PM

University System of Maryland at Southern Maryland
44219 Airport Road  |  California, MD 20619

Check-in will begin at 7:30am

NOTE: Pre-registration for this event will close on Monday, March 25, 2024 at 12pm OR until we reach max capacity. 

If this happens, we will still accept walk-ins at the door; however you will be required to pay the walk-in registration.

***Walk-in attendees are NOT guaranteed a lunch.***Anchor

Thank you to our sponsors:

DIAMOND SPONSOR:


GOLD SPONSORS:

 

SILVER SPONSORS:

        
         

 

LUNCH SPONSOR:

 


EXHIBITIORS:

 

               

                      

               

     

To view briefs/slides from this event, please visit the TPP Programs Resource Page HERE AFTER the event.

 

View attendee list by last name or company name (as of 12pm on March 21, 2024).

 

AGENDA (subject to change)

Tuesday, March 26
3-5pm                               Exhibitor set-up

 

Wednesday, March 27

7:30-8:00am                   Check-in / Coffee / Networking

 

8:00-8:15am                   Welcome and introduction of Keynote Speaker
15 mins                                Ms. Bonnie M. Green, Executive Director, The Patuxent Partnership
                                                Mr. Steve Spehn, Deputy Science Advisor, U.S. European Command

 

8:15-9:00am                   Keynote Speaker
45 mins                                  The Honorable Russell Rumbaugh, Assistant Secretary of the Navy (Financial Management & Comptroller)

 

9:00-10:00am                 The Leveling Effect of Technology on U.S. Maritime Operations
1 hour                                   1- RADM Robert Girrier, USN (ret), Senior Fellow, Center for Naval Analyses;
______________________President Emeritus & Board Director, Pacific Forum International

                                               2- Steven Wills, PhD, Navalist, Center for Maritime Strategy, Navy League of the United States

                                          

10:00-10:20am              Coffee Break / Exhibits
20 mins

 

10:20-11:50am              Accelerating Capabilities to the DoD for the Warfighter
1 hr 30 mins                      Moderator: Mr. Sevan Mehrabian, Senior Manager, Deloitte Consulting LLP
                                                Panelists:
                                                1-
Mr. Michael Dodd, Principal, National Security Innovation Capital, Defense Innovation Unit
                                                2- Mr. Michael McGuinness, Science Advisor / OSD R&E LNO, U.S. European Command
                                                3- Mr. Derek Greer, Director, Integrated Battlespace Simulation and Test Department, Naval Air Warfare
______________________Center Aircraft Division (NAWCAD)

____________________
4- CAPT Dennis Monagle, Program Manager, Multi-Mission Tactical Unmanned Aerial Systems (UAS), NAVAIR

 

11:50-1:00pm                Lunch / Networking / Exhibits
1 hr 10 mins                         Thank you to our sponsor, Resource Management Concepts, Inc. 

 

1:00-1:45pm                  Big Navy Acquisition – Accomplishments and Challenges
45 mins                                VADM Frank “Spanky” Morley, Principal Military Deputy, Assistant of the Secretary of the Navy for
_____________________Research, Development & Acquisition

 

1:45-2:30pm                   The Navy’s Arsenal
45 mins                                Mr. Ashley Johnson, Technical Director, Naval Surface Warfare Center Indian Head Division (NSWC IHD)

 

2:30-2:45pm                   Coffee Break / Exhibits
15 mins

 

2:45-4:15pm                   NAVAIR: Transformational Thinking – Meeting the needs of the Warfighter
1 hr 30 mins                       Moderator: Mr. Tom Rudowsky, Deputy Commander, NAVAIR
                                              Panelists:
                                              1- Mr. Steve Cricchi, Executive Director, Naval Air Warfare Center Aircraft Division (NAWCAD)
                                              2- RDML Joseph Hornbuckle,
Commander, Fleet Readiness Centers, Naval Air Systems Command
                                              3- VADM Joe Rixey (ret),
Vice President, Navy, Marine Corps, Coast Guard, Lockheed Martin Corporation Government Affairs
                                              4- RADM Mark Darrah, USN (ret),
Deputy VP, F35 Solutions, Electronic Systems, BAE Systems, Inc.

 

4:15-4:30pm                   Closing Remarks
15 mins                                Mr. Steve Spehn, Deputy Science Advisor, U.S. European Command

 

4:30-4:45pm                  The Last Word
15 mins                                Mr. Tom Rudowsky, Deputy Commander, NAVAIR

 

Agenda was last updated on March 22, 2024

 

DOWNLOAD A PDF OF THE CURRENT AGENDA HERE

 

AnchorREGISTRATION

Register HERE

(Full link: https://paxpartnership.app.neoncrm.com/np/clients/paxpartnership/event.jsp?event=1015&)

Pre-Registration Cost:
$125 – TPP member*
$225 – Non-members*
Federal Civilians & Active Duty Military – no cost ($20 if you would like lunch)*

Walk-in Registration Cost:
$150 – TPP member*
$250 – Non-members*
Federal Civilians & Active Duty Military
 – no cost ($20 if you would like lunch)*

*Lunch from Bird Dog Bistro will be included with registration.  

NOTE: Pre-registration for this event will close on Monday, March 25, 2024 at 12pm OR until we reach max capacity. If this happens, we will still accept walk-ins at the door; however you will be required to pay the walk-in registration fee. 

***Walk-in attendees are NOT guaranteed a lunch.***

REFUND POLICY:
TPP does not provide refunds for canceled registrations. We welcome substitutions. In the event that the facility is closed on the day of the program due to inclement weather, TPP will refund your registration fee.


AnchorSPONSORSHIP OPPORTUNITIES:

SPONSORSHIPS ARE NO LONGER AVAILABLE – PLEASE STAY TUNED FOR OPPORTUNITIES FOR OUR TPP ANNUAL DINNER IN MAY 2024!

 

Contact info:

Danielle Moore (event related info)
STEM Lead & Programs Manager

Danielle.moore@paxpartnership.org
240-317-6023

Vandy Young (logos / advertisements)
Communications & Public Relations Manager

vandy.young@paxpartnership.org
240-317-6001

 

CONTINUOUS LEARNING:
Acquisition workforce attendees can earn up to 8 CL points.
Points must be manually logged into eDACM: https://www.atrrs.army.mil/channels/navyedacm/Login/Logout.aspx

 

NOTE: Pre-registration for this event will close on Monday, March 25, 2024 at 12pm OR until we reach max capacity. If this happens, we will still accept walk-ins at the door; however you will be required to pay the walk-in registration fee. 

 

Details

Date:
March 27
Time:
8:00 am - 4:45 pm

Venue

University System of Maryland at Southern Maryland – SMART Building
44219 Airport Road
California, MD 20619 United States
+ Google Map